# SDR XNOA1188

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- Aircraft time: 56,402 hours, 36,156 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, NOSE GEAR WOULD NOT EXTEND, RECYCLED PER CHECKLIST AND LANDED.  PERFORMED NORMAL LANDING GEAR CONTROL SYSTEM TEST IAW B727MM 32-31-0.  TEST GOOD.
